# SDR CA980922005

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Cover
- Part number: 369A20323
- Condition: Separated
- Location: Sta 142
- Part time: 8,843 hours
- Component: 369A2032
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE DURING A 40 MINUTE FLIGHT, PILOT FELT A THUMP IN PEDALS BUT NO BUZZ DEVELOPED.  ON POST-FLIGHT INSPECTION, PILOT NOTICED BELLCRANK COVER MISSING AT STATION 142.   THREE STUDS STILL IN PLACE.  ONE TAIL ROTOR BLADE HAD A DENT BEYOND LIMITS.
